# SDR N6WA2025102202

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10077
- Aircraft time: 45,643 hours, 34,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW FLOOR STRIP LIGHT MISSING.    INSTALLED EMERG. ROW FLOOR STRIP IAW CRJ AMM 33-51-01. OPS CHECK GOOD.
